Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering of internal piles, using medicine SHEILD ointment, painful. Cure?

Doctor I have been suffering of internal piles for about 5 to 6 yrs and twice i noticed external pile and i was using medicine SHEILD ointment and quickly it used to heal but now since 10 days i got external pile and i have started applying himalaya s PILEX OINTMENT but i could see no changes in it. its not giving me much pain yet its quite big i guess. could You help me out with this Doctor?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.In external piles , corticosteroids in cream are the most commonly used drug for the treatment.Also tell you that avoid constipation (with diet rich in water, fruit-except apple and banana- and vegetables) and local cold application can help you improve your symptoms.Go to your doctor for examine you and prescription.
I wish you good health.
(If the answer has helped you, please indicate this)
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor